# SDR F3LA202508120272

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 17,471 hours, 8,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001415392-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND R/H SHEARPLATE FR 69-70 CRACKED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 44.  CORRECTIVE ACTION: R/H SHEARPLATE WAS REPLACED AS PER SRM 51-72-11 REV 44.
